mdh.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
NONLINEARLY PERTURBED RENEWAL EQUATIONS: THE NON-POLYNOMIAL CASE
Mälardalens högskola, Akademin för utbildning, kultur och kommunikation. (Matematik/tillämpad matematik, Analytical Finance)ORCID-id: 0000-0002-0835-7536
2012 (engelsk)Inngår i: Theory of Probability and Mathematical Statistics, ISSN 0094-9000, Vol. 84, s. 117-129Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Models of nonlinearly perturbed renewal equations with non-polynomial perturbations are studied. Exponential asymptotic expansions are given for the solutions to the perturbed renewal equations under consideration. An application to perturbed M/G/1/ queues is presented.

sted, utgiver, år, opplag, sider
Kiev, Ukraine: Kiev University (English translation by American Mathematical Society) , 2012. Vol. 84, s. 117-129
Emneord [en]
Perturbed renewal equation, non-polynomial perturbation
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
URN: urn:nbn:se:mdh:diva-12913DOI: 10.1090/S0094-9000-2012-00865-XScopus ID: 2-s2.0-84865087490OAI: oai:DiVA.org:mdh-12913DiVA, id: diva2:436933
Tilgjengelig fra: 2011-08-25 Laget: 2011-08-25 Sist oppdatert: 2015-06-29bibliografisk kontrollert
Inngår i avhandling
1. Nonlinearly Perturbed Renewal Equations: asymptotic Results and Applications
Åpne denne publikasjonen i ny fane eller vindu >>Nonlinearly Perturbed Renewal Equations: asymptotic Results and Applications
2011 (engelsk)Doktoravhandling, med artikler (Annet vitenskapelig)
Abstract [en]

In this thesis we investigate a model of nonlinearly perturbed continuous-time renewal equation. Some characteristics of the renewal equation are assumed to have non-polynomial perturbations, more specifically they can be expanded with respect to a non-polynomial asymptotic scale. The main result of the present study is exponential asymptotic expansions for the solution of the perturbed renewal equation. These asymptotic results are also applied to various applied probability models like perturbed risk processes, perturbed M/G/1 queues and perturbed dam/storage processes.

The thesis is based on five papers where the model described above is successively studied.

sted, utgiver, år, opplag, sider
Västerås: Mälardalen University, 2011. s. 33
Serie
Mälardalen University Press Dissertations, ISSN 1651-4238 ; 106
Emneord
Nonlinearly perturbed renewal equation, perturbed renewal equation, nonlinear perturbation, non-polynomial perturbation, perturbed risk process, perturbed storage process
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-12953 (URN)978-91-7485-032-1 (ISBN)
Disputas
2011-10-28, Gamma, Högskoleplan 1, Mälardalens Högskola, Västerås, 13:15 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2011-09-05 Laget: 2011-09-02 Sist oppdatert: 2015-06-29bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Ni, Ying

Søk i DiVA

Av forfatter/redaktør
Ni, Ying
Av organisasjonen

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 55 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf